# SDR HNAA2024102801028

- Difficulty date: September 30, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,328 hours, 42,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2246 LOWER ANGLE #2 CRACKED AT X15506-5.  RAR ANGLE IAW SRM 51-40-02
